* BRUFEN COLD (Ibuprofen 400 mg / Pseudoephedrine HCl 60 mg) 10 Film-Coated Tablets. For the Relief of Cold, Flu and Sinusitis Symptoms.
* Composition:
Each film-coated tablet contains:
Ibuprofen 400 mg + Pseudoephedrine hydrochloride 60 mg
* Indications:
Brufen Cold is indicated for the relief of the symptoms of colds && flu, including:
Sore throat, Runny or blocked nose && sinuses, Aches && pain, Headache, && fever.
* Dosage && Administration:
Adults: the recommended dose is 1 tablet 3 times daily.
* Storage:
Store at room temperature below 30 degrees C, protect from heat, light and moisture.
* Manufactured by: Kahira Pharmaceuticals && Chemical Industries Company
Under License From: ABBOTT Laboratories Limited – USA and its subsidiary in Pakistan
آية عبد العزيز –